MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KPK
Medical Device Problem Codes Device Alarm System (1012); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 10/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
Information received by medtronic indicated that the customer reported had a sensor updating issue and reported that they did hear the differences between the two audio beep volumes.Troubleshooting was performed. no harm requiring medical intervention was reported. the customer will continue using the insulin pump and will not be returned for analysis.

Brand Name
PUMP MMT-1780KPK 670G PATHWAY BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
justin ellis
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635265677
MDR Report Key17149668
Report Number2032227-2023-219570
Device Sequence Number3941437
Product Code OZP
UDI-Device Identifier00763000190460
UDI-Public(01)00763000190460
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1780KPK
Device Catalogue NumberMMT-1780KPK
Device Lot NumberHG3MW4Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2019
Initial Report FDA Received Date06/19/2023
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight75 KG